Journal article icon

Journal article

Counting zeros of C-1 Fredholm maps of index 1

Abstract:

The degree defined by P. Benevieri and M. Furi (see 'A simple notion of orientability for Fredholm maps of index zero between Banach manifolds and degree theory', Ann. Sci. Math. Québec 22 (1998) 131-148) is used here to obtain some sharp lower bounds for the number of solutions of the λ-sections of the compact components of the set of non-trivial solutions of ℑ(λ, x) =0, where ℑ is a C1 Fredholm map of index 1 such that ℑ(λ,0)= 0 for all λ ∈ ℝ. These bounds are given in terms of the parity o...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024609305004716

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
37
Issue:
5
Pages:
778-792
Publication date:
2005-10-01
DOI:
ISSN:
0024-6093
Source identifiers:
12818
Language:
English
Pubs id:
pubs:12818
UUID:
uuid:6cd4e524-2043-4267-8eea-ccfa64fc9bf8
Local pid:
pubs:12818
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP